# SDR QXEA0101108

- Difficulty date: June 19, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 9,728 hours, 13,063 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BAGGAGE DOOR, EXTERNAL SKIN DAMAGE, SCRATCH AND DENT LOWER MID SECTION. REPAIRED IAW RD 8-52-230, PAGE 5, STEP 7.
